Menlo Park, CA
A 24-year-old female asked:
Bloating and gas from stool softener?
1 doctor answer • 2 doctors weighed in
Pediatrics 36 years experience
Possible: There are certainly some stool softeners that have high levels of certain chemicals that when in your GI tact can certainly cause the symptoms you describe. There are many other options for you - talk to your doctor about which ones would be right for you so that you don't get a nickname such as toot!
4.8k viewsReviewed >2 years ago
Last updated Jun 25, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.